Characterizations of dual semigroups

Chi Keung Lai; Kar-Ping Shum

Czechoslovak Mathematical Journal (1989)

  • Volume: 39, Issue: 4, page 578-584
  • ISSN: 0011-4642

How to cite

top

Lai, Chi Keung, and Shum, Kar-Ping. "Characterizations of dual semigroups." Czechoslovak Mathematical Journal 39.4 (1989): 578-584. <http://eudml.org/doc/13803>.

@article{Lai1989,
author = {Lai, Chi Keung, Shum, Kar-Ping},
journal = {Czechoslovak Mathematical Journal},
keywords = {left annihilators; right ideals; left ideals; dual semigroups; nilpotent elements; 0-direct unions of Brandt semigroups},
language = {eng},
number = {4},
pages = {578-584},
publisher = {Institute of Mathematics, Academy of Sciences of the Czech Republic},
title = {Characterizations of dual semigroups},
url = {http://eudml.org/doc/13803},
volume = {39},
year = {1989},
}

TY - JOUR
AU - Lai, Chi Keung
AU - Shum, Kar-Ping
TI - Characterizations of dual semigroups
JO - Czechoslovak Mathematical Journal
PY - 1989
PB - Institute of Mathematics, Academy of Sciences of the Czech Republic
VL - 39
IS - 4
SP - 578
EP - 584
LA - eng
KW - left annihilators; right ideals; left ideals; dual semigroups; nilpotent elements; 0-direct unions of Brandt semigroups
UR - http://eudml.org/doc/13803
ER -

References

top
  1. A. H. Clifford G. B. Preston, The algebraic theory of semigroups II, Amer.Math. Soc., Providence, (1967). (1967) Zbl0178.01203MR0218472
  2. L. Márki, Structure theorems on certain regular and inverse semigroups, Czechoslovak Math. J. 27 (1977), 388-393. (1977) Zbl0381.20045MR0444816
  3. Št. Schwarz, On dual semigroups, Czechoslovak Math. J. 10 (1960), 201-230. (1960) Zbl0098.01602MR0117294
  4. Št. Schwarz, On the structure of dual semigroups, Czechoslovak Math. J. 21 (1971), 461-483. (1971) Zbl0232.20116MR0292982
  5. Št. Schwarz, Prime ideals and maximal ideals in semigroups, Czechoslovak Math. J. 19 (1969),72-79. (1969) Zbl0176.29503MR0237680
  6. Št. Schwarz, Any 0 -simple dual semigroup is completely 0 -simple, semigroup forum 2 (1971), 90-92. (1971) MR0281819
  7. O. Steinfeld, 10.1007/BF02194649, Semigroup Forum 14 (1977), 1-5. (1977) Zbl0393.20045MR0442123DOI10.1007/BF02194649
  8. O. Steinfeld, Quasi-ideals in Rings and Semigroups, Akademiai Kiado Budapest, (1978). (1978) Zbl0403.16001MR0521258

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.